Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Slight brown spotting getting heavier, mild abdominal cramping. Had taken plan B. Cause?

Hi there, I had unprotected sex and on the next day (December 31st) I took plan B, today is January 4th-5th and I have started to have slight brown spotting, it has gotten a little heavier, and it looks like there is clots in there, I have slight abdominal cramping, would this be from the plan B even though it is about 4-5 days later?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thank you. sometimes menstrual irregularity occurs after use of emergency contraceptive. it may be heavier than normal. this contraceptive should be used only emergency basis not as a random use.
don't worry,it will be OK within few days.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor